# SDR ASAA2015101013414

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 1,864 hours, 605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ON RECALL.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROL BITE TEST. FOUND NO FAULTS LOGGED.  RAN PACK FOR 1 HR, BITE TESTED 2ND TIME.  CK GOOD.  NO FAULTS, IAW MM 21-61-00.
